# SDR 2008UALA05411

- Difficulty date: August 21, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N914UA
- Make and model: Boeing 737522
- Aircraft serial: 25381
- Aircraft time: 46,662 hours, 33,440 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shutoff Valve
- Part number: 3415251
- Condition: Faulty
- Location: Parking Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTI-SKID INOP LIGHT ON WITH SWITCH ON -CONSTANTLY.  LIGHT ON WHEN PARK BRAKE ON, HOWEVER LIGHT GOES OFF AFTER PARK BRAKE RELEASED, PROG TEXT PARKING BRAKE SHUTOFF VALVE, OPS CHECKED NORMAL.  AC OK FOR SERVICE
